DSpace Repository

The nonnegative P 0 -matrix completion problem.

Show simple item record

dc.contributor.author Choi, Ji Young
dc.contributor.author Dealba, Luz Maria
dc.contributor.author Hogben, Leslie
dc.contributor.author Kivunge, Benard M
dc.contributor.author Nordstrom, Sandra K
dc.contributor.author Shedenhelm, Mike
dc.date.accessioned 2015-05-29T13:26:16Z
dc.date.available 2015-05-29T13:26:16Z
dc.date.issued 2003
dc.identifier.citation The Electronic Journal of Linear Algebra [electronic only] (2003) Volume: 10, page 46-59 en_US
dc.identifier.uri https://eudml.org/doc/123046
dc.identifier.uri http://hdl.handle.net/123456789/1175
dc.description.abstract In this paperthe nonnegative P 0 -matrix completion problem is considered. It is shown that a pattern for 4 × 4 matrices that includes all diagonal positions has nonnegative P 0 - completion if and only if its digraph is complete when it has a 4-cycle. It is also shown that any positionally symmetric pattern that includes all diagonal positions and whose graph is an n -cycle has nonnegative P 0 -completion if and only if n =4. en_US
dc.language.iso en en_US
dc.title The nonnegative P 0 -matrix completion problem. en_US
dc.type Article en_US

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Repository


My Account